# SDR ABXA9900377

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 5910051
- Condition: Delamiinated
- Location: Rt Aileron Tab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT AILERON TRIM TAB DELAMINATED.  REPLACED TRIM TAB IAW DC9 MM 27-10-5 AND ABX REA D927-31543.
